Alert archive / Wisconsin / Small Craft Advisories in 2017
Small Craft Advisory 56, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Aug 3, 2017, 3:28 AM CDT. It took effect at Aug 3, 2017, 3:21 PM CDT. It was in force for 30 hr.
The area
The counties it named.
The facts
- Issued
- Aug 3, 2017, 3:28 AM CDT (08:28 UTC)
- In effect from
- Aug 3, 2017, 3:21 PM CDT
- Expired
- Aug 4, 2017, 9:26 PM CDT
- In force
- 30 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted.
020 WHUS73 KGRB 030828 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 328 AM CDT THU AUG 3 2017 ...HIGH WAVES EXPECTED OVER THE LAKE MICHIGAN NEARSHORE WATERS TONIGHT... .PERSISTENT EASTERLY WINDS WILL CAUSE WAVES TO BUILD ALONG THE NEARSHORE WATERS OF LAKE MICHIGAN THROUGH TONIGHT. ALTHOUGH WINDS ARE EXPECTED TO BE JUST BELOW CRITERIA, WAVES ARE EXPECTED TO BUILD TO 3 TO 5 FEET TONIGHT. WAVES WILL EASE LATER TONIGHT AND FALL BELOW CRITERIA FRIDAY MORNING. LMZ541>543-031630- /O.CAN.KGRB.SC.Y.0055.000000T0000Z-170803T1200Z/ /O.NEW.KGRB.SC.Y.0056.170804T0000Z-170804T1200Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 328 AM CDT THU AUG 3 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 AM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM CDT FRIDAY. * WINDS...SOUTHEAST 10 TO 20 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ KURIMSKI
7 follow-up statements
423 WHUS73 KGRB 031519 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1019 AM CDT THU AUG 3 2017 ...HIGH WAVES EXPECTED OVER THE LAKE MICHIGAN NEARSHORE WATERS TONIGHT... .PERSISTENT EASTERLY WINDS WILL CAUSE WAVES TO BUILD ALONG THE NEARSHORE WATERS OF LAKE MICHIGAN THROUGH TONIGHT. ALTHOUGH WINDS ARE EXPECTED TO BE JUST BELOW CRITERIA, WAVES ARE EXPECTED TO BUILD TO 3 TO 5 FEET TONIGHT. WAVES WILL EASE LATER TONIGHT AND FALL BELOW CRITERIA FRIDAY MORNING. LMZ541>543-032330- /O.CON.KGRB.SC.Y.0056.170804T0000Z-170804T1200Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 1019 AM CDT THU AUG 3 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM CDT FRIDAY... * WINDS...SOUTHEAST 15 TO 20 KNOTS. * WAVES... BUILDING TO 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
146 WHUS73 KGRB 032021 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 321 PM CDT THU AUG 3 2017 ...HIGH WAVES EXPECTED OVER THE LAKE MICHIGAN NEARSHORE WATERS TONIGHT... .PERSISTENT SHOWERS AND SCATTERED THUNDERSTORMS WILL POSE A CONCERN TO MARINERS IN THE REGION. INCREASING WINDS WILL BRING HIGHER WAVES THROUGH THE DAY FRIDAY, ALONG WITH STRONGER GUSTS. GALE FORCE WINDS FROM THE NORTHEAST ARE EXPECTED THROUGH THE AFTERNOON ON FRIDAY. LMZ521-040430- /O.EXB.KGRB.SC.Y.0056.170803T2021Z-170804T2100Z/ /O.NEW.KGRB.GL.W.0010.170804T2100Z-170805T0600Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 321 PM CDT THU AUG 3 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM CDT FRIDAY... ...GALE WARNING IN EFFECT FROM 4 PM FRIDAY TO 1 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE WARNING, WHICH IS IN EFFECT FROM 4 PM FRIDAY TO 1 AM CDT SATURDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 4 PM CDT FRIDAY. * WINDS...SOUTHEAST 15 TO 25 KNOTS INCREASING TO 30 TO 40 KNOTS FRIDAY AFTERNOON. * WAVES... BUILDING TO 3 TO 5 FEET, THEN 4 TO 7 FEET FRIDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ541-040430- /O.EXT.KGRB.SC.Y.0056.170803T2021Z-170804T2100Z/ /O.NEW.KGRB.GL.W.0010.170804T2100Z-170805T0600Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- 321 PM CDT THU AUG 3 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM CDT FRIDAY... ...GALE WARNING IN EFFECT FROM 4 PM FRIDAY TO 1 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE WARNING, WHICH IS IN EFFECT FROM 4 PM FRIDAY TO 1 AM CDT SATURDAY. * WINDS...SOUTHEAST 15 TO 25 KNOTS INCREASING TO 30 TO 40 KNOTS FRIDAY AFTERNOON. * WAVES... BUILDING TO 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ522-040430- /O.EXB.KGRB.SC.Y.0056.170803T2021Z-170805T0600Z/ GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 321 PM CDT THU AUG 3 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 1 AM CDT SATURDAY. * WINDS...SOUTHEAST 15 TO 25 KNOTS INCREASING TO 30 KNOTS WITH SOME HIGHER GUSTS UP TO 35 FRIDAY AFTERNOON. * WAVES... BUILDING TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ542-543-040430- /O.EXT.KGRB.SC.Y.0056.170803T2021Z-170805T0600Z/ STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 321 PM CDT THU AUG 3 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM CDT SATURDAY... * WINDS...SOUTHEAST 15 TO 25 KNOTS INCREASING TO 30 KNOTS WITH SOME HIGHER GUSTS UP TO 35 FRIDAY AFTERNOON. * WAVES... BUILDING TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
354 WHUS73 KGRB 040231 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 931 PM CDT THU AUG 3 2017 ...HIGH WAVES EXPECTED OVER THE LAKE MICHIGAN NEARSHORE WATERS TONIGHT... .INCREASING WINDS WILL BRING HIGHER WAVES THROUGH THE DAY FRIDAY, ALONG WITH STRONGER GUSTS. GALE FORCE WINDS FROM THE NORTHEAST ARE EXPECTED THROUGH THE AFTERNOON ON FRIDAY. LMZ521-541-041045- /O.CON.KGRB.SC.Y.0056.000000T0000Z-170804T2100Z/ /O.CON.KGRB.GL.W.0010.170804T2100Z-170805T0600Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- 931 PM CDT THU AUG 3 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT FRIDAY... ...GALE WARNING REMAINS IN EFFECT FROM 4 PM FRIDAY TO 1 AM CDT SATURDAY... * WINDS...SOUTHEAST 15 TO 25 KNOTS INCREASING TO 30 TO 40 KNOTS FRIDAY AFTERNOON. * WAVES... BUILDING TO 3 TO 5 FEET, THEN 4 TO 7 FEET FRIDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ522-542-543-041045- /O.CON.KGRB.SC.Y.0056.000000T0000Z-170805T0600Z/ GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 931 PM CDT THU AUG 3 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT SATURDAY... * WINDS...SOUTHEAST 15 TO 25 KNOTS INCREASING TO 30 KNOTS WITH SOME HIGHER GUSTS UP TO 35 FRIDAY AFTERNOON. * WAVES... BUILDING TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
615 WHUS73 KGRB 040845 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 345 AM CDT FRI AUG 4 2017 ...GALE FORCE WINDS SURROUNDING DOOR COUNTY THIS AFTERNOON AND TONIGHT... .INCREASING WINDS BEHIND A DEPARTING LOW PRESSURE SYSTEM WILL BRING HIGH WAVES TO THE NEARSHORE AND BAY WATERS TODAY AND TONIGHT. WINDS AS HIGH AS GALE FORCE ARE EXPECTED AROUND DOOR COUNTY LATER THIS AFTERNOON AND INTO TONIGHT. WINDS AND WAVES WILL EASE LATER TONIGHT INTO EARLY SATURDAY. LMZ521-541-041645- /O.CON.KGRB.SC.Y.0056.000000T0000Z-170804T2100Z/ /O.CON.KGRB.GL.W.0010.170804T2100Z-170805T0600Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- 345 AM CDT FRI AUG 4 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 1 AM CDT SATURDAY... * WINDS...NORTHWEST 10 TO 15 KNOTS, INCREASING TO 30 TO 35 KNOTS. * WAVES...2 TO 4 FEET, BUILDING TO 4 TO 7 FEET THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ522-542-543-041645- /O.CON.KGRB.SC.Y.0056.000000T0000Z-170805T0600Z/ GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 345 AM CDT FRI AUG 4 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT SATURDAY... * WINDS...WEST 10 TO 15 KNOTS, BECOMING NORTHWEST AND INCREASING TO 30 KNOTS. * WAVES...BUILDING TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ KURIMSKI
181 WHUS73 KGRB 041357 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 857 AM CDT FRI AUG 4 2017 ...GALE FORCE WINDS SURROUNDING DOOR COUNTY INTO TONIGHT... .STRONG WINDS BEHIND A DEPARTING LOW PRESSURE SYSTEM WILL BRING HIGH WAVES TO THE NEARSHORE AND BAY WATERS TODAY AND TONIGHT. WINDS AND WAVES WILL EASE LATER TONIGHT INTO EARLY SATURDAY. LMZ521-541-042200- /O.CAN.KGRB.SC.Y.0056.000000T0000Z-170804T2100Z/ /O.EXT.KGRB.GL.W.0010.170804T1357Z-170805T0800Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- 857 AM CDT FRI AUG 4 2017 ...GALE WARNING NOW IN EFFECT UNTIL 3 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL CRAFT ADVISORY. * WINDS...NORTHWEST TO 30 KNOTS. GALE FORCE GUSTS TO AROUND 40 KNOTS. * WAVES...2 TO 4 FEET, BUILDING TO 3 TO 6 FEET THIS AFTERNOON. HIGHEST WAVES WILL BE AROUND DEATHS DOOR AND TOWARD THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ522-042200- /O.UPG.KGRB.SC.Y.0056.000000T0000Z-170805T0600Z/ /O.EXB.KGRB.GL.W.0010.170804T1357Z-170805T0800Z/ GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 857 AM CDT FRI AUG 4 2017 ...GALE WARNING IN EFFECT UNTIL 3 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE WARNING, WHICH IS IN EFFECT UNTIL 3 AM CDT SATURDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS...NORTHWEST TO 30 KNOTS. GALE FORCE GUSTS TO 40 KNOTS. * WAVES...BUILDING TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ542-543-042200- /O.CON.KGRB.SC.Y.0056.000000T0000Z-170805T0600Z/ STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 857 AM CDT FRI AUG 4 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT SATURDAY... * WINDS...WEST 10 TO 15 KNOTS, BECOMING NORTHWEST AND INCREASING TO 30 KNOTS. * WAVES...BUILDING TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
270 WHUS73 KGRB 042034 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 334 PM CDT FRI AUG 4 2017 ...GALE FORCE WINDS SURROUNDING DOOR COUNTY INTO TONIGHT... .STRONG WINDS BEHIND A DEPARTING LOW PRESSURE SYSTEM WILL BRING HIGH WAVES TO THE NEARSHORE AND BAY WATERS THROUGH TONIGHT. WINDS AND WAVES WILL EASE OVERNIGHT INTO EARLY SATURDAY. LMZ521-522-541-050445- /O.CON.KGRB.GL.W.0010.000000T0000Z-170805T0800Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- 334 PM CDT FRI AUG 4 2017 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM CDT SATURDAY... * WINDS...NORTHWEST TO 30 KNOTS. GALE FORCE GUSTS TO AROUND 40 KNOTS EARLY. WINDS EASING AND BACKING WEST 15 TO 20 KTS LATE. * WAVES...3 TO 6 FEET. HIGHEST WAVES WILL BE AROUND DEATHS DOOR AND TOWARD THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ542-543-050445- /O.CON.KGRB.SC.Y.0056.000000T0000Z-170805T0600Z/ STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 334 PM CDT FRI AUG 4 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT SATURDAY... * WINDS...NORTHWEST 15 TO 25 KNOTS, EASING TO 10 TO 15 KTS LATE. * WAVES...SUBSIDING TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
721 WHUS73 KGRB 050226 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 926 PM CDT FRI AUG 4 2017 ...GUSTY WINDS WILL CONTINUE ACROSS DOOR COUNTY... LMZ521-541-051030- /O.CAN.KGRB.GL.W.0010.000000T0000Z-170805T0800Z/ /O.NEW.KGRB.SC.Y.0057.170805T0226Z-170805T1400Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- 926 PM CDT FRI AUG 4 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM CDT SATURDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 9 AM CDT SATURDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...NORTHWEST 15 TO 25 KNOTS...WITH A FEW GUSTS TO 30 KTS EARLY. WINDS WILL EASE TO 10 TO 15 KTS BY SATURDAY MORNING. * WAVES...3 TO 5 FEET...SUBSIDING TO 2 TO 4 FT LATE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ522-050330- /O.CAN.KGRB.GL.W.0010.000000T0000Z-170805T0800Z/ GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 926 PM CDT FRI AUG 4 2017 ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE GALE WARNING. $$ LMZ542-543-050330- /O.CAN.KGRB.SC.Y.0056.000000T0000Z-170805T0600Z/ STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 926 PM CDT FRI AUG 4 2017 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL CRAFT ADVISORY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Aug 3, 2:44 AM CDT, 44 minutes earlier.
Area forecast discussion, Aug 3, 2:44 AM CDT, 44 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 244 AM CDT Thu Aug 3 2017 Forecast discussion for routine morning forecast issuance .SHORT TERM...Today...Tonight...and Friday Issued at 244 AM CDT Thu Aug 3 2017 Scattered showers and a few thunderstorms continue across central and northeast Wisconsin early this morning associated with weak isentropic lift ahead of an approaching low pressure system across the upper Mississippi Valley region. As the slow moving low moves through the western Great Lakes today and tonight it will bring several rounds of showers and thunderstorms to the area. Upstream radar observations indicate that its not a matter of if it will rain, rather how much will fall and and will it be severe. The area appears poised to receive a widespread 1 to 2 inches of rain given the moisture and potent dynamics associated with the system. Locally higher amounts are possible given the nature of thunderstorms, with localized flooding possible from torrential rains in stronger thunderstorms. The other concern is severe potential given the high amount of shear available with bulk shear values of 40 to 50 knots. The main factor in question is the amount of instability that will be available across the area. The models suggest MUCAPEs could be as high as 1-2 J/g during the afternoon and evening hours. Closer inspection of the CAPE indicates it will be very long and skinny, which would make it tough for severe weather. In addition the amount of MUCAPE the models are suggesting may be a bit high given the expansive cloud cover currently in place and the amount of cloud cover upstream. There aren't significant breaks in the clouds to suggest the atmosphere will be able to realize that much instability this afternoon. Therefore while the potential for damaging winds is certainly possible given the shear values, there are certainly a lot of factors going against the severe potential across the cwa this afternoon and this evening. Showers will slowly end from west to east on Friday as the low moves away from the western Great Lakes. In its wake much cooler temperatures are on tap as highs are limited to the 60s. In addition a tight pressure gradient will bring gusty north to northwest winds of 20 to 30 mph, particularly across northeast Wisconsin. .LONG TERM...Friday Night Through Wednesday Issued at 244 AM CDT Thu Aug 3 2017 Focus of this forecast revolves around precip chances this weekend and will lean on the ecmwf for the details. For later periods, models diverge significantly by the middle of next week, when the next system is due to arrive. Will therefore let the multi-model blend populate the forecast for next week. Friday night through Saturday night...A few showers may linger over far northeast WI early in the evening. Otherwise, should see clearing skies from west to east with breezy northwest winds diminishing during the evening. Then a weak shortwave will bring in more clouds for Saturday. With daytime heating, surface based capes between 500-1000 j/kg appear possible during the afternoon, which could result in isolated to scattered showers and storms developing. These should dissipate with loss of heating on Saturday evening, leaving scattered clouds for the rest of the night. Temperatures will be comfortable over this period, and slightly below normal. Rest of the forecast...More showers and storms are possible on Sunday into Sunday evening when a more vigorous shortwave trough arrives from the northwest. Coverage should be greater than on Saturday due to stronger forcing and slightly higher instability, though severe weather is not expected. A few showers could also pop on Monday afternoon over northern WI with flattened upper troughing lingering overhead. Then will be looking at a the next shortwave/cold front arriving around midweek. Temperatures will remain slightly below normal over the period. && .AVIATION...for 06Z TAF Issuance Issued at 1020 PM CDT Wed Aug 2 2017 Remnants of the convection over central Wisconsin Wednesday afternoon continue to weaken late this evening and drift over parts of east central Wisconsin. Mainly mid level VFR clouds were noted along with patchy MVFR cigs with the lingering light showers late this evening. After these light showers run their course the next few hours, focus turns to the approaching deepening short wave trough and developing surface low. A widespread rain will work over the state Thursday into Thursday night. Progs continue to track the fall like surface low west to east across the central wisconsin. Showers will be more numerous on Thursday while cigs deteriorate over most locations late Thursday morning into Thursday night. Scattered thunderstorms likely, especially along and north of the warm front. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....Kurimski LONG TERM......MPC AVIATION.......TDH
Hazardous weather outlook, Aug 2, 3:34 PM CDT, 11 hours 54 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 334 PM CDT Wed Aug 2 2017 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-032045- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 334 PM CDT Wed Aug 2 2017 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Tonight Scattered showers and isolated thunderstorms are expected to linger into this evening, especially over central Wisconsin. Severe weather is not anticipated, but the storms are expected to be slow moving, so a few of the storms could result in heavy rainfall. .DAYS TWO THROUGH SEVEN...Thursday through Wednesday Periods of showers and thunderstorms are expected Thursday into Thursday evening over east-central and portions of central Wisconsin. A few of the storms could be strong to severe, and produce damaging winds and large hail. Meanwhile, a more persistent rainfall with some embedded thunderstorms is expected farther to the north and west, across north-central and far northeast Wisconsin. Heavy rainfall is possible across the entire area. The rainfall could be sufficient to cause some flooding. In addition, the rainfall may result in some streams and rivers rising to near bankfull during the weekend. The chance of thunderstorms will continue at times through early next week. The weather pattern does not appear favorable for severe weather during this period. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed tonight. LMZ521-522-541>543-032045- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 334 PM CDT Wed Aug 2 2017 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Tonight There is a slight chance of a thunderstorm though this evening. Any storms would pose a hazard to mariners. Increasing northeast winds will bring a period of conditions that are hazardous to small craft overnight. .DAYS TWO THROUGH SEVEN...Thursday through Wednesday Thunderstorms are possible again Thursday through Thursday evening, and again could pose a hazard to boaters on the lake and bay. Conditions that are hazardous to small craft are likely Thursday night into Friday night. The chance of thunderstorms will continue at times through early next week. Skowronski/MG
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 3, 8:01 AM CDT | Special Weather Statement | GRB | Portage, Waushara, Wood | 59 min |
| Aug 3, 9:05 AM CDT | Special Weather Statement | GRB | Calumet, Outagamie, Shawano, Waupaca, Winnebago | 55 min |
| Aug 3, 10:02 AM CDT | Special Weather Statement | GRB | Brown, Calumet, Kewaunee, Manitowoc, Outagamie, Shawano and 1 more | 58 min |
| Aug 3, 10:58 AM CDT | Special Weather Statement | GRB | Brown, Calumet, Kewaunee, Manitowoc, Menominee, Oconto and 1 more | 62 min |
| Aug 3, 3:21 PM CDT | Gale Warning | GRB | 30 hr | |
| Aug 3, 3:41 PM CDT | Beach Hazards Statement | GRB | Door | 30 hr |
| Aug 3, 6:51 PM CDT | Special Weather Statement | GRB | Portage, Waushara, Wood | 84 min |
Nearby
Small Craft Advisories in Wisconsin, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.